# SDR SWAA2015120746746

- Difficulty date: December 3, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 28,300 hours, 16,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100022608
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT LIGHT LENS CRACKED.  R & R LENS ASSEMBLY IAW AMM.
